# SDR DALA2020030401625

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1513796) CRACKS ON FLOOR BEAM STABILIZATION STRAP STA 365 TO STA 377 LBL 45 AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: REPAIRED PER ER/A: 384483-14MA REV: D.
